Januvia and stomach pain

Common Questions and Answers about Januvia and stomach pain

januvia

Usually people suffering from <span style = 'background-color: #dae8f4'>and</span> taking medication for <span style = 'background-color: #dae8f4'>pain</span>, depression <span style = 'background-color: #dae8f4'>and</span> other conditions such as stomach ulcer, IBS etc do suffer from januvia withdrawal syndrome. You need to discuss this with your doctor before stopping the drug. You may need to taper the dose before stopping it all together. Take care! The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you.
Hi, I am taking Glucophage (slow release Metformin) and have just been prescribed <span style = 'background-color: #dae8f4'>januvia</span> to take also. I have had stomach pains <span style = 'background-color: #dae8f4'>and</span> upset stomach since being on them, the plus side is that I have lost weight so am very happy about that but wondered if anyone else has experienced the stomach pain and if so how long did it take for it to subside. If anyone has any advice etc I would be so grateful.
Is this dosage too much for him. He's been experiencing stomach <span style = 'background-color: #dae8f4'>pain</span> <span style = 'background-color: #dae8f4'>and</span> when he started taking the medication had the runs. Someone told me that she was on the same medication and was given 40mg, which was too much for her. I'm concerned that the amount he's taking is causing this pain and discomfort.
Hi - I need to lose about 60-70 lbs. I have an underactive thyroid and am on levoxyl (SP?) - Anyway I have been jogging 4 miles 3x/week + 1 hour of weights at the gym and have a trainer. - I can't lose any weight! I fluctuate between a loss of 1-2 lbs but thats it....The workouts have reduced my cholest. and my Thyroid is norm. - my mean blood glucose is 101.
I also started a new diabetes medicine called <span style = 'background-color: #dae8f4'>januvia</span> about 5 months ago <span style = 'background-color: #dae8f4'>and</span> my stomach <span style = 'background-color: #dae8f4'>pain</span> seems to be worse even though this isn's one of the main side effects.
I also just started 150mg of Ranitidine twice a day for my stomach <span style = 'background-color: #dae8f4'>pain</span> that makes me always feel nauseaous, <span style = 'background-color: #dae8f4'>and</span> 100mg of Loratidine once a day for allergies. and today im starting taking Vitamins that i had stopped for a while.
Immediately she prescribed Metformin <span style = 'background-color: #dae8f4'>and</span> <span style = 'background-color: #dae8f4'>januvia</span>. Her body did not react well on Metformin <span style = 'background-color: #dae8f4'>and</span> we switched to Glupizide 5mg once a day in the morning. She continues to have out of control sugar. Like for example yesterday in the morning it was 320, and after a pill it went down to 260. A week ago when her sugar was out of control, I took her to ER where she was put on IV and was given some insulin. Her condition improved immediately, but deteriorated again 5 hours later.
lymph nodes are still huge, I have tremors and dizzy spells, head aches, <span style = 'background-color: #dae8f4'>and</span> ear <span style = 'background-color: #dae8f4'>pain</span> from lymph node pressure. I have had shoulder <span style = 'background-color: #dae8f4'>and</span> hip <span style = 'background-color: #dae8f4'>pain</span> leg pains back and rib pain. Doctors have been running tests for months some abnormal some normal they don't point to exact cause but I feel I am slowly dying. Everyone around me is constantly concerned. I have been told multiple times they are sure they know what it is and they end up moving on. NOW my GP and ENT are SURE it is lymphoma.
The first time I tried it it upset my stomach. I waited awhile <span style = 'background-color: #dae8f4'>and</span> tried it again, doctors idea, <span style = 'background-color: #dae8f4'>and</span> it did nothing for my <span style = 'background-color: #dae8f4'>pain</span>, but I will tell you that I had trouble urinating, I mean I felt like I had to go but I had to push to go.(sorry for the description) Then about 3 weeks into it I started having terrible tremors. I thought I was coming down with parkinsons because my hands would shake so bad I couldnt even write.
If you take it everyday for a long period of time, it can really irritate your stomach <span style = 'background-color: #dae8f4'>and</span> even cause ulcers <span style = 'background-color: #dae8f4'>and</span> gastritis, which can give you nausea <span style = 'background-color: #dae8f4'>and</span> vomiting episodes.
I'm a type II diabetic/insulin resistant <span style = 'background-color: #dae8f4'>and</span> take Actosplus MET <span style = 'background-color: #dae8f4'>and</span> <span style = 'background-color: #dae8f4'>januvia</span>--this has helped with endothelial dysfunction and small vessel disease. I do have occasional angina (actually this past week I had enough to take sublingual nitro a few times, which is a bit odd). For the first several months after the stent, I had alot of angina, and it was relieved by nitro. It wasn't anxiety or heart burn. After adjusting the Atenolol and Cardizem to rather high levels, I started to get relief.
<span style = 'background-color: #dae8f4'>januvia</span>, 100 mg, 1x/day; Bumetanide, 2 mg, 1x/day. He was put on an antibiotic <span style = 'background-color: #dae8f4'>and</span> a pill for his stomach and also a gerd medication recently. I do not have those dosages with me at this time. He was taken off the Janumet and put on the januvia because his diarrhea because the Janumet has some sort of chemical that promotes diarrhea.
Since starting these meds two months ago, I have had NO upper stomach <span style = 'background-color: #dae8f4'>pain</span>, no heartburn, <span style = 'background-color: #dae8f4'>and</span> can tolerate foods I never could before. He also added two injections, Symlin and Victoza. I was unaware that he was prescribing these for anything other than slowing down the functions of my digestive system...he did say that weight loss was a definite side effect but would also help with my symptoms....HE WAS 100 percent CORRECT!!!
MedHelp Health Answers